How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29056
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My son (9 months old) start vomiting after drink his milk I

This answer was rated:

My son (9 months old) start vomiting after drink his milk I took him to doctor and he found that he had Sore throat , he also take a blood test and he found High liver enzyme, and he asked us to leave him more days in hospital but we was going to travel so we take him.

He also take (8ml paracetamol) 6 hours before the test

I am worry about him should he go bake to hospital and what we can do for him.?
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Hello,
Thanks for your question.
How is your son doing now?
Is he still vomiting?
Customer: replied 4 years ago.
He looks ok now and not vomiting
Ok that sounds reassuring.
Hence, it is likely he is improving over time.
the elevated liver enzymes can be from the viral illness he had.
Tylenol also may have contributed to that.
You should keep an eye on him.
If there is no worsening in his condition, then you do not need to take him to the hospital.
Do follow up with his doctor by next week for a clinical evaluation.
make sure he is drinking adequate fluids to prevent dehydration.

Best wishes,


Please rate Good or Excellent Service, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 4 years ago.
Sorry but what u mean by " virtual illness" and what the reasons of high liver enzyme

AST(GOT) result 127
ALT(GPT) result 56

That what I am worry about
Viral illness refers to the virus infection like flu virus, rota virus etc.
These viruses are not concerning.
AST 127 and ALT 56 are only mild elevation.
This can happen with tylenol as well.
Anohther blood test can be done next week to see if they have become normal.
Since you son does not have vomiting, chances are they will be normal.

Best wishes,


Please rate Good or Excellent Service, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 4 years ago.
Thank you I feel little better now, you know what am worry about more, I am worry about hepatitis b or c cause of elevation.
No this is not heaptitis B or C infection.
With these infections, the AST and ALT will be much higher, in thousands.
So do not worry.

Best wishes,


Please rate Good or Excellent Service, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/
Dr Basu and 3 other Health Specialists are ready to help you